# SDR SIMA20250114006

- Difficulty date: January 14, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN FLOOR BEAM AT FRAME 19 FWD OF SEAT TRACK HAS POSSIBLE CORROSION. (LEVEL 2 CORROSION)  PERFORMED PERMANENT REPAIR TO LH MAIN FLOOR BEAM AT FRAME 19 FWD OF SEAT TRACK IAW EMB 175 SRM 53-10-10/REPAIR 01P FIGURE 203 SHEET 1 DETAIL C.
